Vol. 65, No. 1, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Subordinating factor sequences and convex functions of several variables

James Miller

Vol. 65 (1976), No. 1, 159–165
Abstract

In this paper we consider univalent holomorphic maps of En, the unit disk in Cn. We generalize Wilf’s subordinating factor sequences to functions on En and use this characterization to obtain a covering theorem and bounds for convex mappings in Cn.

Mathematical Subject Classification 2000
Primary: 32A30
Milestones
Received: 30 April 1975
Published: 1 July 1976
Authors
James Miller